MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC TIBIAL INSERT SZ 2, 18MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 204-38-12 - stem extension w/slot 120l x18 mm sn: (b)(4), 208-01-02 - cc femoral sz 2 sn: (b)(4), 208-06-02 - cc distal fem augment sz 2, 10mm sn: (b)(4), 208-07-02 - cc posterior fem augment sz 2, 5mm sn: (b)(4), 208-07-02 - cc posterior fem augment sz 2, 5mm sn:(b)(4), 208-09-05 - cc stem ext adaptor 5 degree sn: (b)(4).
 
Event or Problem Description
As reported by legal, that this patient's right knee was revised 09/01/2015.Second revision date: (b)(6) 2021; reason for the revision was not reported.No additional information provided.First revision reported under report # 1038671-2022-00990.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.H7: z-0019-2022.
 
Additional Manufacturer Narrative
H6: corrected medical device problem code, component code, type of investigation, and investigation findings.Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.

Brand Name
CC TIBIAL INSERT SZ 2, 18MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15334372
Report Number1038671-2022-00991
Device Sequence Number6927657
Product Code JWH
UDI-Device Identifier10885862054203
UDI-Public10885862054203
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2017
Device Model NumberCC TIBIAL INSERT SZ 2, 18MM
Device Catalogue Number208-22-18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer09/08/2022
10/15/2024
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date09/28/2022
10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale